# SDR UALA2012103106258

- Difficulty date: October 30, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 50,745 hours, 5,949 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

25C EEL BROKEN OFF.  EEL STRIP REPLACED.
